# SDR IPXA2016030800523

- Difficulty date: February 5, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: ALC81321
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT HORIZONTAL STABILIZER REAR SPAR LOWER CAP CORRODED BETWEEN BS XE122-198.  REPAIRED NOTED CORROSION IAW VTSAA EA 011-5510-01-A6134, REV IR AND EO MD11-5510-60141-A.
